# SDR DL75E100935

- Difficulty date: April 15, 2010
- Submitted: April 22, 2010
- Operation: Air carrier
- Aircraft: N723TW
- Make and model: Boeing 757231
- Aircraft serial: 29378
- Aircraft time: 30,986 hours, 10,192 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Contact
- Condition: Sticks
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DOORS 1L, 2L, AND 3L EXTERIOR EMERGENCY LIGHTS INOPERATIVE.  MAINTENANCE FOUND DOOR 1L AND 3L LAMP ASSEMBLIES CENTER CONTACT STICKING AND CORRECTED.  DEFERRED DOOR 2L PER MEL 33-51-02 AND PLACARD DAY OPS ONLY.  SFO MAINTENANCE RE-LAMPED DOOR 2L.
